# SDR SWAA2025121533437

- Difficulty date: November 9, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 57,012 hours, 34,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE LOCATED ON UPPER MAIN SILL AT LEVEL BS 827, S18R, WL 200 IN THE AFT CARGO BAY.  REPLACED ANGLE LOCATED ON UPPER MAIN SILL IAW SRM 51-10-02, SRM 51-40-02, AND DWG 146A8313, SHEET 2, REV-.
